# SDR ASOA2015032612463

- Difficulty date: February 11, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,515 hours, 23,762 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING DAMAGE TO TAIL CONE. INTERM REPAIR CW IAW EA 12-2014-251.  PERMANENT REPAIR REQUIRED.  REPAIRED TAIL CONE IAW SUPPLEMENT AMM 53-84-00.
